MAUDE Adverse Event Report: BIOARRAY SOLUTIONS, LTD. PRECISETYPE HEA BEADCHIP

BIOARRAY SOLUTIONS, LTD. PRECISETYPE HEA BEADCHIP
Model Number 800-20202-96
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Initial description on 27mar2025: customer reported fy(a-) typing discrepancy for two different samples on position g8 and position f9 using precisetype hea beadchip plate (p/n 800-20202-96).The customer tested both samples with serology and the results typed fy(a+).The customer reran the samples using precisetype hea beadchip slide (p/n 800-20202-08) using lot# 24-075 for plate position g8 and lot#24-186 for plate position f9.Both re-run results typed fy(a+), matching serology.
 
Additional Manufacturer Narrative
Note: the complaint device or kit was not available for further investigation.Bioarray did review the adjusted intensity data by comparing the complaint chips using the precise type hea beadchip plate lot and the retest chips using the precise type hea beadchip slide lot.
 
Event or Problem Description
Initial description on 27mar2025: customer reported fy(a-) typing discrepancy for two different samples on position g8 and position f9 using precisetype hea beadchip plate (p/n (b)(4)).The customer tested both samples with serology and the results typed fy(a+).The customer reran the samples using precisetype hea beadchip slide (p/n (b)(4)) using lot# 24-075 for plate position g8 and lot#24-186 for plate position f9.Both re-run results typed fy(a+), matching serology.

Brand Name
PRECISETYPE HEA BEADCHIP
Common Device Name
PRECISETYPE HEA BEADCHIP
Manufacturer (Section D)
BIOARRAY SOLUTIONS, LTD.
35 technology drive
suite 100
warren NJ 07059
Manufacturer (Section G)
BIOARRAY SOLUTIONS, LTD.
35 technology drive
suite 100
warren NJ 07059
Manufacturer Contact
jesdeep sidhu
35 technology drive
suite 100
warren, NJ 07059
MDR Report Key21713784
Report Number3005967741-2025-00001
Device Sequence Number10130779
Product Code PEP
UDI-Device Identifier10888234102618
UDI-Public10888234102618
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
BP130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number800-20202-96
Device Catalogue Number800-20202-96
Device Lot Number24-064-V
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown